Hi all now finished the steroids yesterday and today am starting to feel very achy all over when I touch my chest or sides and also feeling very jittery with palpitations!..anybody else had funny things after they come off the steroids?..thanks Emma x
Hi Emma, yes I felt awful, twice I nearly fainted, felt very nauseous and had to stay in bed as I couldn’t find the strength in my legs to stand. Lasted about 3 says after I finished the steroids.
Oh no I’m working for the next 3 days…hope it doesn’t get that bad:( feel really achy and jittery x
I’m so glad you have written this. I finshed my steroids on monday and feel like a wreck. Jittery, feint and generally like I am very unwell. I am the tiredest I have ever been in my life and feel like sh*te!
I really hope this feeling goes away as I don’t like it anymore! x
Hi Emma! Very sorry Hun XXX
Oh no, I didn’t want to be a doom-monger after I’d told you to go careful…
I felt like I’d been in the ring with Frank Bruno, really sore all over but torso was the worst, trying to wear a bra or wash my armpits was really tough for a few days But it is just a few days so hopefully you will bounce back soon enough
Hi Sonia yeh that’s so weird it’s agony the bra straps really hurt lol!..if that’s as bad as it gets I’m ok with that gonna go to bed and hood it’s not too bad tomorrow, even my cheek bones hurt weird !! Did u also feel jittery x
I didn’t really feel jittery but I was sore for 3 days like fudgey37 and yes, even washing my face it felt tender. I just had a couple of quiet days at home and I was fine
Hope you bounce back quickly
Hi Emma I thought it was just me! Everyone had said to me that I would feel on top of the world after steroids but I have never felt so sore, my whole body hurt, my neck and shoulders were the worse and the pressure from a bra strap was unbearable it hurt to smile too lol. I felt jittery too and flushed. Unfortunately I have to have another 3 days of treatment next week. Not looking forward to it at all. On a positive note I felt much better after about 5 days of finishing the steroids! Hope your feeling better soon x
I was promished euphoria on steroids, at no point was I euphoric!! I too hurt all over and felt strange. Once the steroids finished, a day or so later I “crashed” off them. I was howling, angry, crying and afraid. My poor husband had to look after me but I was awful! A day later I started to feel better. The soreness diminished and I felt back to normal within a week. Steroids are tricky!!
Hope you feel better really soon xxx
This always happens to me but when I mention it to ANY medical team they say they havent heard of it before. Having been on steriods (IV 1000mg a day or oral 60mg a day) I always get this. I imagne its a come down or something. I always say it must be like coming down off heroin!! Not that I would know how that felt!! All aroud my bra straps, neck, shoulders, hips, etc…thend to sleep for a few days. I have been weened off streriods before and this hasnt happened so I guess its a shock to the system. I also get really bad indigestion about day 3 with no steriods. I kept a diary the first few times, always helps when im feeling really bad and I can read back and know what to expect, dont get so down about it. About day 5 all over and back to normal.
Think the bottom line is steriods give you a false high and you feel great, next thing you know you feel like you have been hit by a bus.
Hope its over soon
Hi everyone for your replies it hurts to touch my torso face and head like I’ve been battered!! …also palpatations awful hopefully it’ll pass soon just nice to know its normal and not just me lol! Thanks Emma x
Hope you feel better soon
Hi sorry to hear about how low and sore the steroids have made you feel.
Think I have been hit by the same bus this week! Nowt to do with steroids tho`. Just further deterioration!
Hope things soon pick up for you.
I guess you’ve been about a week off the steroids, how are you feeling now? Bouncing back???
Hi Sonia feeling a bit better thanks…but don’t think my vision is any better!..have been feeling pretty tired tho and my leg has been playing up but maybe that happens during a relapse?! That old symtoms become worse too…hoping it all gets better soon had a busy weekend at work last week so think that caused my tiredness was probably too much after the effects of the steroids…it’s hard tho knowing your limitations but suppose I will get used to it Emma xx